MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 1.7CM; BUTTONS/WIZARD

BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 1.7CM; BUTTONS/WIZARD
Model Number N/A
Health Effect - Clinical Code No Information (3190)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the button feeding hole was leaking.The user suspects that the stopper is either too small for the button feeding hole or due to other reasons.It was stated that the device is still in the patient due to avoid trauma caused by explanting it.

Brand Name
BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 1.7CM
Common Device Name
BUTTONS/WIZARD
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6632422
Report Number3006260740-2017-00765
Device Sequence Number495546
Product Code KGC
UDI-Device Identifier10801741087858
UDI-Public(01)10801741087858
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number000282
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1